MathSciNet Relay Station
MathSciNet bibliographic data
MR2053345 (2005d:42011) 42B10 (47G10)
Bak, Jong-Guk; Lee, Sanghyuk Estimates for an oscillatory integral operator related to restriction to space curves. Proc. Amer. Math. Soc. 132 (2004), no. 5, 1393–1401 (electronic).
Article
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2015, American Mathematical Society
Privacy Statement